Today is Day 4 taking weight loss drug Meridia.
I have noticed a couple of side effects. I stopped drinking caffeine of ANY kind about 3 years ago because it made me feel so racy – even a small amount. I notice with the Meridia I feel that way for the first few hours after taking it. VERY speedy and almost euphoric- I know the Meridia works in a similar way to anti-depressants so this must be whats going on. This morning I threw open my closet in and effort to “dress-up” and put make-up on for the first time in months.
This might be because I am feeling good and having “hope” again but could also be the drug.
I have been feeling very lethargic the last few months and trouble getting up in the morning and just want to watch TV for the first part of the day and force myself to do things.
Yesterday I woke up and was scrubbing bathroom floors and misting curtains with lavender water before I had my first cup of tea.
I would say I definitely have more energy.
On the down side- I am noticing a problem with sleeping. I know some people have problem with insomnia on the drug. I am having trouble getting to sleep- I feel wide awake at nigh although I do fall asleep. I wake up 2 or 3 times in night and wake up early. I am also have weird dreams and don’t feel quite asleep. I am hoping that goes away.
I am sure I have lost weight- I had been sick last couple of weeks so that;s contributed to it but I also feel like have taken off some weight. I am at doctors next week and will weigh myself them I think I will have lost at least lbs in the week.
I have been eating normally and being conscious of glycemic index foods. We had whole wheat pasta with meat balls and whole grain baguette bread last night for dinner, for example.
I do noticed less of an appetite and easier to say no to problem foods. I don’t feel like am dieting at all.
I am having problems with understanding the GI ( Glycemic Index) diet and got another book, The GI Diet Revolution yesterday and will read this afternoon.